# SDR CA981123017

- Difficulty date: November 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Ground Strap
- Condition: Shorted
- Location: Piccolo Tube
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, THE 'WING ANTI-ICE DUCT RT' APPEARED ON SEVERAL OCCASIONS.  INVESTIGATION FOUND THE GROUNDING STRAP OF THE PICCOLO TUBE WAS TOUCHING THE HEAT SENSOR.  WIRE REPOSITIONED.
